| Model Number |
7015 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/18/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the left coronary artery.A 3.0mm x 15mm quantum maverick balloon catheter was advanced for dilation.However, the delivery shaft got fractured.The fractured part was simply pulled out without any intervention.The procedure was completed with another of the same device.There were no patient complications nor injuries reported and the patient's status was stable.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was blood in the guidewire lumen.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.